# SDR R61A201307100591

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 13,160 hours, 10,414 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SLIDE BUSTLE PIN FELL OUT.  MX REINSTALLED PIN IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
